| Model Number |
453564241901 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported that one single baseline is stuck on the system, and is not good quality.The device was in use on a patient.There was no report of patient or user harm.
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.